# SDR BXOA0000006

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000B
- Make and model: Bell 206L-3
- Aircraft serial: 51044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206023100112
- Condition: Cracked
- Location: Fuselage
- Part time: 7,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, RIGHT UPPER HORIZONTAL SUPPORT WAS FOUND CRACKED .   (X)
